Content Details

Recorded in: pg.
Xanthichthys caeruleolineatus Randall, Matsuura & Zama, 1978
Animalia
Deuterostomia
Chordata
Craniata
Gnathostomata
Actinopterygii
Tetraodontiformes
Tetraodontoidei
Balistoidea
Balistidae
Xanthichthys
caeruleolineatus

Based on reference: Randall, John E., Robert F. Myers, Michael N. Trevor, Jeanette L. Johnson, Scott R. Johnson, Satoshi Yoshii & Brian D. Greene. 2005. Ninety-one new records of fishes from the Marshall Islands. Aqua, Journal of Ichthyology and Aquatic Biology 9(3): 115-132.